# SDR ASAA2014052707939

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,810 hours, 7,735 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP FLAG DISPLAYED ON PREFLIGHT.  ACFT GROUNDED. MAP FLAG ON RT SIDE. PERFORMED FIM 34-61, TASK 836.  FMC INDICATIONS NORMAL.  OPS NORMAL.
